# SDR CA140804011

- Difficulty date: July 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwc PT6A42A
- System (JASC): 7300 · Engine Fuel and Control
- Part: Seal
- Condition: Leaking
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) A FUEL LEAKAGE WAS FOUND FROM FMM SEAL DRAIN.  SINCE THE FUEL LEAKAGE FROM SEAL DRAIN REACHED TO 50CC/HOUR, THEY DECIDED TO REPLACE THE UNIT. THE UNIT WILL BE REPLACED WITH A SERVICEABLE ONE AND THE REMOVED UNIT WILL BE SENT TO A SHOP FOR REPAIR/INVESTIGATION.
